# SDR CA020516006

- Difficulty date: May 15, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 3,658 hours
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle
- Part number: 961215
- Condition: Worn
- Location: Carburetor
- Component: Carburetor, Rotax, 887266
- Stage of operation: IN
- How discovered: C
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(CAN) THE JET NEEDLE FROM THE LT CARB ASSY WAS FOUND TO BE WORN. THE GAP BETWEEN NEEDLE POSITION 2 AND 3 WAS WORN AWAY, JOINING THE TWO NEEDLE POSITIONS.THE CIRCLIP WAS FOUND TO BE SITTING SIDEWAYS DUE TO THE MISSING MATERIAL.
